Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Unprotected sex, brown discharge, pain. Taking birth control pills, stopped. Normal symptoms?

I have been on the pill for 5 and a half yrs. I was on the pill in August in which i finished the pack n saw my period for August. I didn t go back in September and so there was no period. It s October and now I m experiencing brown discharge and some pain. It started a week after I had sex. Should I be worried or is this normal when coming off the pill
Asked On : Sun, 14 Oct 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor